# SDR CA030923002

- Difficulty date: September 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 5,223 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015
- Condition: Misoverhauled
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HUB UNIT BLADE SOCKET NR 2, EXPANSION PLUG HOLES DRILLED TOO DEEP BY THE PREVIOUS OVERHAUL.  HUB UNIT REPLACED.
